# SDR ASOA20140805247

- Difficulty date: August 5, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 36,272 hours, 27,131 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 42-49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AFTER REMOVAL OF NR 3 RT WALL SEAT TRACK FOUND SUPPORT CORRODED BETWEEN FRAMES 42-49.   MAINTENANCE REMOVED CORROSION ON RT WALL SEAT TRACK FOUND SUPPORT BETWEEN FRAMES 42-49, OUT OF LIMITS SRM 53-00-11.  R & R SUPPORT IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
